# SDR DALA2016120709651

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR PAN BETWEEN STOP FITTINGS 1 & 2.   HFEC INSPECTION WAS ACCOMPLISHED AND THE CRACKS WERE CONFIRMED IN FWD SECTION OF 1.625", AND AFT SECTION OF 1.5" IAW NDTSPM 06-10-01.001.  STOP DRILLED IAW SRM 52-30-02 FIGURE 201 SHEET 3 OF 3, HFEC INSPECTION WAS ACCOMPLISHED , AND NO CRACKS WERE FOUND IAW NDTSPM 06-10-01.001. REPAIRED IAW SRM 52-30-02 REPAIR 4 FIGURE 201.
